# SDR AALA20161109017

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 5,334 hours, 2,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EMERGENCY DOOR DAMPER CYLINDER BELOW LIMITS.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
